# SDR USAA2014020300018

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 44,519 hours, 16,330 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292109
- Part serial: C0472
- Condition: Shorted
- Location: L2 Door
- Part time: 43,875 hours, 16,054 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAULT.  THE L2 DOOR SLIDE BAD & SHORTED.  R & R L2 DOOR SLIDE ASSEMBLY IAW 26L00025012.
